I took a total of 5mg Norvasc in 2 divided doses. I did fine with the 1st 2.5mgs but on the 2nd dose I had a strange sensation in my throat about 4hrs after taking it. Has anyone else experienced that? The doctor told me not to take it after that one experience but I would like to reconsider it. Other than that, I had no problems. I felt it breifly before I went to sleep. It felt like my throat was loose or had bubbles in it. I had never felt that before.
Be very cautious. I had a similar reaction with Calcium Channel Blockers. I took Amlopidine and had throat swelling after taking the drug for several days. This in my case was the start of an allergic reaction which I was told could kill you. Go see the doctor and get another class of Hypertension med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 29 Aug 2010 • 1 answer
Posted 11 Oct 2013 • 1 answer
Posted 23 May 2015 • 3 answers
Has anyone who has taken or is currently taking Amlodipine experienced bursts of anger or moodiness?
Posted 26 Aug 2015 • 1 answer